# SDR 96ZZZX1828

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 524031
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 139 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE WILL NOT START.  STARTER NOT TURNING.  REMOVED AND REPLACED NR 2 ENGINE STARTER GENERATOR.
